# SDR USAA2013032800001

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 59,125 hours, 38,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOW LEVEL LIGHTING BRACKET IS BROKEN ON EMERGENCY EXIT LIGHT AT 11C.  MAINTENANCE REPLACED BRACKET.  CHECKS GOOD.
